# SDR 2007UALA03586

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 41,683 hours, 5,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CMC MSG -R BODY GEAR DOWN ALTERNATE PROX SWITCH TARGET FAIL- (PSEU) ON 3 OF LAST 5 LEGS WITH HARD FAULTS.
